| Model Number |
657312 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
Event or Problem Description
It was reported: primary procedure, right fibula plate.It was reported that when the 10mm and 12mm screws were seated into the plate and moderate torque applied, the screws kept spinning in the plate.The screws were removed and variax 1 screws were used.The variax 1 screws did lock into the plate as expected.Surgery was completed successfully with a delay of approximately 10 minutes.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed.Visual inspection: the 2 screws were returned but without the plate.The devices were inspected under a microscope.No significant damage was noticed.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, no further action is required at this time.If any further information is provided, the investigation report will be updated.